# SDR ASAA2019031928679

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,905 hours, 6,483 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 1 ENGINE FAN LUBE FRONT SPINNER ANODIZED COATING MISSING BEYOND LIMIT. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER ON NR 1 ENG REF T/C 78472010 FAN BLADE LUBRICATION.
